T.C. FIRAT ÜNİVERSİTESİ

AKADEMİK BİLGİ SİSTEMİ


Doç. Dr. İbrahim Enam İNAN

Yabancı Dil :
İngilizce
Telefon :
0-424-23700
Eposta :
,
Fax :
-
Web Sitesi :
-
Adres :
-
Uzmanlık Alanı :
Applied Mathematics, Nonlinear Partial Differential Equations, Analytical Methods.


Doğum Yeri Elazığ
Yabancı Dil İngilizce
Telefon 0-424-23700
Eposta ,
Fax -
Web Sitesi -
Adres -
Uzmanlık Alanı Applied Mathematics, Nonlinear Partial Differential Equations, Analytical Methods.
  • Lisans » 1996 Yılı mezunu

    Fırat Üniversitesi Fen Edebiyat Fakültesi Matematik Bölümü
  • Yüksek Lisans » 1999 Yılı mezunu

    Fırat Üniversitesi Fen Bilimleri Enstitüsü
  • Doktora » 2004 Yılı mezunu

    Fırat Üniversitesi Fen Bilimleri Enstitüsü
  • Doçentlik » 2018

    Fırat Üniversitesi Eğitim Fakültesi

Makaleler

Uluslararası
  1. Inan, İ.E., Iç, Ü., (2019). TWO NEW APPLICATIONS OF GENERALIZED (G’xx/G)-EXPANSION METHOD. Journal of Science and Arts, 3(48),647-658.
  2. Inan, İ.E., (2019). Genelarized (G’xx/G)-Expansion Method for Some Soliton Wave Solution of (21)-Dimensional Diğspersive Long Wave Equation (DLWE). ALKU Journal of Science, 1(2),100-108.
  3. Inan, İ.E., (2019). Some Traveling Wave Solutions of (31)Dimensional Jimbo-Miwa Equation. Çankaya University Journal of Science and Engineering, 16(1),54-62.
  4. Inç, M., Inan, İ.E., Uğurlu, Y., (2017). New applications of the functional variable method. Optik - International Journal for Light and Electron Optics, 136(),374-381.
  5. Uğurlu, Y., Inan, İ.E., (2009). Exact and Numerical Solutions of the Fifth Order KdV Equations and Couple KdV System by Using to Direct Algebraic Method. Turkish Journal of Science, 4(1),45-56.
  6. Kaya, D., Inan, İ.E., (2001). ON A SOLUTION OF A BURGERS LIKE NONLINEAR EQUATION BY DECOMPOSITION METHOD. Menemui Mat, 23(),17-22.
  7. Kaya, D., Inan, İ.E., (2001). ON THE SAWADA KOTERA EQUATION. Jour. of Inst. of Math. & Comp. Sci. ( Math. Ser. ), 14(2),117-119.
  8. Inan, İ.E., Uğurlu, Y., Kılıç, B., (2009). Traveling Wave Solutions of the RLW Burgers Equation and Potential Kdv Equation by Using the G G Expansion Method. JOURNAL of ARTS and SCIENCES, 12(),103-110.
  9. Inan, İ.E., Bulut, H., (2009). Complex Solutions for Fıfth Order KdV Equation and 3 1 Dimensional Burgers Equation. e-Journal of New World Sciences Academy, 4(3),60-65.
  10. Inan, İ.E., Aydoğdu, M., (2009). Double Periodic and Multiple Soliton Solutions for Some Nonlinear Partial Differential Equations. e-Journal of New World Sciences Academy, 4(3),82-91.
  11. Inan, İ.E., (2010). İbrahim Enam İNAN G G Expansion Method for Traveling Wave Solutions of the Sixth Order Ramani Equation. Çankaya University Journal of Science and Engineering, 7(1),51-57.
  12. Inan, İ.E., (2010). Generalized jacobi elliptic function method for travelling wave solutions of 2 1 dimensional Breaking Soliton Equation. Çankaya University Journal of Science and Engineering, 7(1),39-50.
  13. Inan, İ.E., Uğurlu, Y., Kılıç, B., (2010). G G Expansion Method for The Traveling Wave Solutions of Fifth Order KdV Equation and Kaup Kupershmidt Equation. e-Journal of New World Sciences Academy, 5(1),1-6.
  14. Inan, İ.E., Uğurlu, Y., Duran, S., (2010). Complex Solutions for Ninth Order Korteweg de Vries nKdv Equation and 2 dimensional Burgers equation. TURKISH JOURNAL OF SCIENCE AND TECHONOLOGY, 5(1),37-42.
  15. Uğurlu, Y., Kaya, D., Inan, İ.E., (2011). Generalized jacobi elliptic function method for periodic wave solutions of SRLW equation and 1 1 dimensional dispersive long wave equation. Çankaya University Journal of Science and Engineering, 8(2),205-223.
  16. Inan, İ.E., Kılıç, B., Duran, S., (2011). G G Expansion Method and its Applications to the 2 Dimensional Burgers Equation and Coupled Burgers Type Equation. World Applied Sciences Journal, 12(10),1883-1889.
  17. Inan, İ.E., Uğurlu, Y., Duran, S., (2011). Solutions of Some Nonlinear Equations by a Direct Algebraic Method. Selçuk Journal of Applied Mathematics, 12(1),19-30.
  18. Uğurlu, Y., Inan, İ.E., Kılıç, B., (2011). Analytic Solutions of Some Partial Differential Equations by Using Homotopy Perturbation Method. World Applied Sciences Journal, 12(11),2135-2139.
  19. Duran, S., Uğurlu, Y., Inan, İ.E., (2012). G G Expansion Method for 3 1 dimensional Burgers and Burgers Like Equation. World Applied Sciences Journal, 20(12),1607-1611.
  20. Uğurlu, Y., Inan, İ.E., (2012). VARIOUS EXACT SOLUTIONS OF SOME NONLINEAR EQUATIONS BY A DIRECT ALGEBRAIC METHOD. International Journal of Engineering & Applied Sciences, 4(2),26-34.
  21. Uğurlu, Y., Inan, İ.E., Kaya, D., (2014). Traveling Wave Solutions of the RLW and Boussinesq Equation. New Trends İn Mathematical Scıences, 2(2),69-77.
  22. Tchier, F., Inan, İ.E., Uğurlu, Y., Inç, M., Baleanu, D., (2016). On new traveling wave solutions of potential KdV and 3 1 dimensional Burgers equations. Journal of Nonlinear Science and Applications (JNSA), 9(),5029-5040.
Ulusal
  1. Inan, İ.E., (2019). Auto-Bäcklund Transformation for Fifth Order Equation of the Burgers Hierarchy. Afyon Kocatepe Üniversitesi Fen ve Mühendislik Bilimleri Dergisi, 19(2),328-334.

Bildiriler

Uluslararası
  1. Inan, İ.E., Bulut, H., Yazgan, T., Atas, S.S., (2018). Extended Exp (-φ (ξ)) Expansion Method for Some ExactSolutions of Dodd-Bullough-Mikhailov (DBM) Equation and(21)-Dimensional Coupled Nonlinear Extension of ReactionDiffusion Equation (CNLERD). International Conference onPhysical Chemistry and Functional Materials(PCFM’18), (),-.
  2. Duran, S., Inan, İ.E., Uğurlu, Y., (2016). Simple Equation Method for Traveling Wave Solutions of Some Nonlinear Partial Differential Equations. 2nd International Conference On Analysis And Applications, (),-.
  3. Inan, İ.E., Uğurlu, Y., Inç, M., (2016). New Applications of the G G 1 G Expansion Method. International Conference on Mathematics and Mathematics Education (ICMME-2016), (),-.
  4. Uğurlu, Y., Inan, İ.E., (2011). An Application of Exp Function Method for Bogoyavlensky Konoplechenko Equation. The 4th Congress of the Turkic World Mathematical Society (TWMS), (),-.
  5. Uğurlu, Y., Inan, İ.E., Kaya, D., (2011). Traveling Wave Solutions of the RLW and Boussinesq Equations. The 4th Congress of the Turkic World Mathematical Society (TWMS), (),-.
  6. Inan, İ.E., Uğurlu, Y., Bulut, H., (2016). Auto Bäcklund Transformation for Some Nonlinear Partial Differential Equations. 2nd International Conference On Analysis And Applications, July 12-15, 2016 Kırşehir/TURKEY, (),-.
Ulusal
  1. Duran, S., Uğurlu, Y., Inan, İ.E., (2010). (3+1)-Boyutlu Burgers ve Burgers like Denklemleri için (G'/G)-Açılım Metodu. Erciyes Üniversitesi Fen Fakültesi Matematik Bölümü XXIII.Ulusal Matematik Sempozyumu, (),-.
  2. Inan, İ.E., Kılıç, B., Duran, S., (2010). İki Boyutlu Burgers ve Couple Burgers Denklemleri için (G'/G)-Açılım Metodu. 5. Ankara Matematik Günleri, (),-.